# SDR SWIA200413183

- Difficulty date: April 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,044 hours, 19,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FUSELAGE RIGHT VERTICAL BEAM LOWER INBOARD AND OUTBOARD FLANGE CRACKED AT FS 559 LBL 9.  REPAIRED BEAMS IAW CRJ REO 601R-53-41-057 REV. NC AND IAW RII 53-401.
